Fabila-Monroy, Ruy and Flores-Peñaloza, David and Huemer, Clemens and Hurtado, Ferran and Urrutia, Jorgeet al. - On the chromatic number of some flip graphs

dmtcs:460 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 2
On the chromatic number of some flip graphs

Authors: Fabila-Monroy, Ruy and Flores-Peñaloza, David and Huemer, Clemens and Hurtado, Ferran and Urrutia, Jorge and Wood, David,

This paper studies the chromatic number of the following four flip graphs (under suitable definitions of a flip): the flip graph of perfect matchings of a complete graph of even order, the flip graph of triangulations of a convex polygon (the associahedron), the flip graph of non-crossing Hamiltonian paths of a set of points in convex position, and the flip graph of triangles in a convex point set. We give tight bounds for the latter two cases and upper bounds for the first two.


Source : oai:HAL:hal-00988210v1
Volume: Vol. 11 no. 2
Section: Graph and Algorithms
Published on: January 1, 2009
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 43 times.
This article's PDF has been downloaded 60 times.